Optimal block designs revisited: An approximate theory detour

Pukelsheim, Friedrich, Sinha, Bikas Kumar . Statistics & Probability Letters 1995. 24 :375-380

Locate this article in:

Bibtex

@article{CIS-129140,
  Author = {Pukelsheim, Friedrich and Sinha, Bikas Kumar},
  Title = {Optimal block designs revisited: An approximate theory detour},
  Journal = {Statistics & Probability Letters},
  Volume = {24},
  Year = {1995},
  Pages = {375--380},
  Keywords = {Balanced incomplete block design}
}

Similar articles